# SDR DHL2003747011

- Difficulty date: October 11, 2003
- Submitted: October 28, 2003
- Operation: Air carrier
- Aircraft: N747DH
- Make and model: Boeing 727224
- Aircraft serial: 22253
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ENTRY EMERGENCY EXIT LIGHT IS INOPERATIVE.  REMOVED AND REPLACED FORWARD ENTRY EMERGENCY EXIT LIGHT ASSEMBLY IAW MM 33-50-00.  OPS CHECKED GOOD.
